Iterated Fractional Approximations Using Max-Product Operators

Part of the Studies in Systems, Decision and Control book series (SSDC, volume 147)


Here we consider the approximation of functions by sublinear positive operators with applications to a large variety of Max-Product operators under iterated fractional differentiability. Our approach is based on our general fractional results about positive sublinear operators. We produce Jackson type inequalities under iterated fractional initial conditions. So our way is quantitative by producing inequalities with their right hand sides involving the modulus of continuity of iterated fractional derivative of the function under approximation. It follows Anastassiou, Iterated fractional approximation by Max-product operators, 2017, [4].


  1. 1.
    G. Anastassiou, Advanced fractional Taylor’s formulae. J. Comput. Anal. Appl. 21(7), 1185–1204 (2016)MathSciNetMATHGoogle Scholar
  2. 2.
    G. Anastassiou, Approximation by Sublinear Operators (2017, submitted)Google Scholar
  3. 3.
    G. Anastassiou, Caputo Fractional Approximation by Sublinear operators (2017, submitted)Google Scholar
  4. 4.
    G. Anastassiou, Iterated Fractional Approximation by Max-Product Operators (2017, submitted)Google Scholar
  5. 5.
    G. Anastassiou, I. Argyros, Intelligent Numerical Methods: Applications to Fractional Calculus (Springer, Heidelberg, 2016)CrossRefGoogle Scholar
  6. 6.
    G. Anastassiou, L. Coroianu, S. Gal, Approximation by a nonlinear Cardaliaguet-Euvrard neural network operator of max-product kind. J. Comput. Anal. Appl. 12(2), 396–406 (2010)MathSciNetMATHGoogle Scholar
  7. 7.
    B. Bede, L. Coroianu, S. Gal, Approximation by Max-Product Type Operators (Springer, Heidelberg, 2016)CrossRefGoogle Scholar
  8. 8.
    R.A. DeVore, G.G. Lorentz, Constructive Approximation (Springer, Berlin, 1993)CrossRefGoogle Scholar
  9. 9.
    L. Fejér, Über Interpolation, Göttingen Nachrichten (1916), pp. 66–91Google Scholar
  10. 10.
    G.G. Lorentz, Bernstein Polynomials, 2nd edn. (Chelsea Publishing Company, New York, 1986)MATHGoogle Scholar
  11. 11.
    Z.M. Odibat, N.J. Shawagleh, Generalized Taylor’s formula. Appl. Math. Comput. 186, 286–293 (2007)MathSciNetMATHGoogle Scholar
  12. 12.
    T. Popoviciu, Sur l’approximation de fonctions convexes d’order superieur. Mathematica (Cluj) 10, 49–54 (1935)MATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of Mathematical SciencesUniversity of MemphisMemphisUSA

Personalised recommendations